# SDR SWAA2023101108913

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 22,949 hours, 11,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL POWER DOOR DOUBLER CRACKED AT FASTENER.<[01] REMOVED DAMAGE IAW SRM 53-10-15-2R-4;[02] FABRICATED REPAIR PARTS IAW SRM 53-10-15-2A-4;[03] REPAIRED IAW SRM 53-10-15-2R-4;[04] ADDED MEASUREMENTS;[05] CORRECTIVE ACTION 1-4 C/W. C/W NDT REQUIREMENTS PER BOEING NDT MANUAL PART6; 51-00-00PROC.23 NO DEFECTS NOTED.
